Skip to main content
LAST ONE

Excedrin Extra Strength Pain Reliever, 200 Caplets, Exp. 2020+

  • $12.99
  • Buy It Now
  • Free Shipping
    • 4 watching
    • |
    • 6 sold
View Details
Excedrin Extra Strength Acetaminophen Pain Reliever Caplets. Ingredients: Active Ingredients: In Each Caplet: Acetaminophen (250 mg), Aspirin (250 mg) (NSAID), Caffeine (65 mg). Purpose: Pain Reliever...
Condition:New
Time left:20d 11h 34m
Item location:New York
Sold by: